# SDR USAA950084

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: H2024B
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0521 - THE CAPTAIN REPORTED A LOUD POPPING OR SNAPPING NOISE ON CLIMB-OUT.  AT THE SAME TIME THE MAIN DOOR ANNUNCIATOR LIGHT ILLUMINATED.  CAPTAIN DECIDED TO RETURN TO PIT.  MAINTENANCE REPLACED THE FORWARD ENTRY DOOR SWITCH.  OPERATIONS CHECKED NORMAL.  (Z)
